Solution of the Cauchy problem for system of Euler-Poisson-Darboux equations

Abstract


The system of Euler-Poisson-Darboux equations is considered, the Cauchy problem is solved for the case, when characteristic numbers of matrix-coefficient are complex conjugate and having real part in the interval (−1/2, 0).

About the authors

Ekaterina A Maksimova

Samara State Technical University

Email: katyuha_mak@mail.ru
аспирант, каф. прикладной математики и информатики; Самарский государственный технический университет; Samara State Technical University

References

  1. Андреев А. А. Об одном классе систем дифференциальных уравнений гиперболического типа / В сб.: Дифференциальные уравнения в частных производных: Cб. тр. мат. кафедр пединститутов РСФСР. Вып. 16. Рязань: Рязан. гос. пед. инст., 1980. С. 9-14.
  2. Андреев А. А., Максимова Е. А. Решение задачи Коши для одной системы гиперболического типа с сингулярными характеристиками / В сб.: Труды восьмой Всероссийской научной конференции с международным участием. Часть 3: Дифференциальные уравнения и краевые задачи / Математическое моделирование и краевые задачи. Самара: СамГТУ, 2011. С. 11-17.
  3. Гантмахер Ф. Р. Теория матриц. М.: Наука, 1988. 549 с.
  4. Бицадзе А. В. Уравнения смешанного типа. М.: Наука, 1966. 164 с.

Statistics

Views

Abstract - 13

PDF (Russian) - 3

Cited-By


Refbacks

  • There are currently no refbacks.

Copyright (c) 2011 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies